Jump to content





Accutane Photos- Starting Month 3

Posted by Sofielinney, 20 March 2013 · 675 views

Start of month 3
 
My dermatologist upped my dose from 30mg to 60mg because im still getting some outbreaks, nothing major but still. I'm kinda worried this dose will be too much for me because i only weigh 50kg but im so desperate for perfect skin, clear of acne! Still a lot of PIH all over my face but i feel its fading. Here's a photo update (photos are without makeup, of course!)
 
Attached Image
Attached Image
Attached Image
Attached Image
Attached Image
 
Side effects:
  • dry lips
  • thirsty
  • dry skin, around eyes and nose
  • skin bruises and cuts very easily. Just finished a week of nights and i am covered in bruises and cuts from patients pulling me etc
  • NAILS are really brittle. Before accutane i had super strong nails that never broke. Now my nails feel really soft, break easily and one of my nails is almost half snapped off!!!!!!!
  • Dry hair- can go ages without washing it, gross i know, but i want to maintain the natural oils left in it as much as possible
  • joint ache- hips and lower back hurt- particularly when i lie on my side
I know im not meant to drink alcohol but i did the other weekend for a friends 20th. I honestly didn't drink a lot but got drunk very easily and felt a bit sick. Wont be drinking again, especially since my dose has doubled now. 
 




Hey girl, you are looking great!

I am starting accutane today! I am 39 years old, my acne is similar to how yours was. I'm so fed up with it.

I am quite anxious about starting but its reassuring,that the side effects are not bad for most people.

Thanks for the updates, it's nice to know what to expect, I have a wedding in 2 weeks and I'm hoping I won't have pimples about to explode.

I'm sending you good vibes so that those side effects go away soon!

aw thanks so much! Accutane is really not as bad as some people make it out to be! The media seem to have created accutane into being this horror drug but with the right dose and dermatologist i'm almost certain you'll be fine and get the results you want. 

If you don't mind me asking, what weight and dose have you started on?

My acne was never seriously severe but it was persistent, embarrassing and painful and constantly flared up. 

 

I hope you get the results you want and look beautiful for the wedding, no doubt you will do !

Hi there! I weigh 58 kilos and I am 5'7. I started at 20 mg (I think the dermatologist thought I seemed a quite anxious about side effects), but next month I wanna go up to 40 mgs.

 

I know a woman who had a blog here and took it over 2 years ago. She did 40 mgs for 4 months and that was it. She said her derm told her that she could stop once she had a full month with no pimples.

 

now she looks amazing and seems to be really happy. I have been in touch with her and she's been really supportive.

 

Her acne was similar to mine and yours. Actually I don't know what to call my acne. Sometimes I have a clear face with one gigantic cyst almost the size of a penny. Mine is also very resistant but it's probably mild-moderate.

 

I  can have a couple of weeks sometimes when I don't get any cysts, just small blackheads, and I look normal,...and then there it is, out of nowhere a huge red bump would appear on my face. I get a few of those, but when I do get them they are soooo painful and itchy. I used to pick them with a needle to get them out.

 

Now I am on day 5 and I see no difference so far. the only thing is that I have pain in my lower abdomen, but  I don't know what that can be due to, sometimes I get bloated and that causes pain in my stomach and back, specially when I eat broccoli, avocado, beans. But it's so easy to freak out while taking this and blame everything on it.

 

today I see a couple of cysts starting to appear in my chin where I usually get them. I just put some sulfur on them so they can hopefully go down soon.

 

Thank you for the updates and lots of positive energy on your way!